# SDR MALA030435

- Difficulty date: September 26, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Engine: Lyc LF5071F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Band
- Part number: 216118218
- Part serial: ON032463712277
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT NR 3446, NR 2 ENGINE EGT HIGH AND NR 1 12 PERCENT LOW IN CLIMB.  AIR RETURN TO MEM.  MAINTENANCE FOUND NR2 ENGINE BLEED BAND BROKEN. REMOVED AND REPLACED NR 2 ENG. BLEED BAND IAW ALLIED SIGNAL MM CHAP 72-00-34.OPS CHECKS GOOD.P/N ON AND OFF 2-161-182 -18,S/N ON 032463712277
